MathSciNet Relay Station
MathSciNet bibliographic data
MR2666663 35Q40 (35B65 35L70)
Machihara, Shuji; Nakanishi, Kenji; Tsugawa, Kotaro Well-posedness for nonlinear Dirac equations in one dimension. Kyoto J. Math. 50 (2010), no. 2, 403–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement